I had a mini-facelift and there is an inflammation by one of my ears at the jaw line. The surgeon started me on a z-pack and then added Levaquin (both at the same time.) I know that you are never supposed to get infections with a pacemaker. If this doesn't subside, what will happen to me and what should I do? The f/l is great but this is scary.
Seems to me you should check with your cardiologist.
Perhaps a pacemaker wearer will read and add some value. Your subject doesn't connect will with your question. If you don't get any help you might want to try a subject more to the experience of this community, such as: Danger of infection and pacemakers
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.